# SDR 2001FA0000166

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Aircraft: PTYDC
- Make and model: Skrsky S76
- Aircraft serial: 760220
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Part number: 2526146
- Condition: Disintegrated
- Location: Pt Governor
- Component: Pt Governor, Honeywell
- Component part number: 23065725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOOL BEARING ASSEMBLY DISINTEGRATED.  INNER AND OUTER RACES ARE ALL THAT REMAINS.  NEARLY ALL EVIDENCE OF BALLS FROM BEARING MISSING.  REASON FOR FAILURE POSSIBLY DUE TO BEARING BALL RETAINER FAILURE.
